# SDR DALA2016040202512

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LT FUSELAGE SKIN WINDOW BELT FWD LOWER CORNER BETWEEN BS 769 - 788.  AREA WAS REPAIRED IAW ER/A 545088-14, REV ORIGINAL AND ETI-88-16-107, REV 3.
